# SDR C2XA08IA095

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- Aircraft time: 16,212 hours, 13,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200006250
- Condition: Seized
- Location: Nr 1
- Part time: 16,212 hours, 13,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2005, THE CREW REPORTED THAT THE NUMBER ONE PACK BLOWS HOT AIR AND BLACK SMOKE ON CLIMB WITH SOOT ON C/B'S FROM SMOKE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ACM, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
